My last Yervoy was 7/31 and I finished radiation on neck around mid August.2 delays on Yervoy due to neuro symptoms that included numb feet only on the bottoms and numb fingertips, loss of fine motor skills. All was gone with prednisone. About 2 wks ago I started with burning skin on my forearms and slowly moved upwards to upper arms and shoulder blades. Similar to shingle pain and I would get chills when I moved around in those same areas. Prednisone started 100 Mg with slow taper. Also have very poor short term memory and find that I can’t tolerate too much stimuli such as my 7 grandchildren! During this time I also have had a minor lupus flare up so I know it is all immune related. Went for Brain Mri last pm and will also have 2 spinal Mri on Sat. Some improvement in painful skin since Prednisone started. Its pretty sad that I am praying for a brain met instead of the other 2 things they are ruling out, transverse myelitis which can paralyze you or leptomenigial metastisis. Mainly praying its just way over the top reaction from Yervoy due to my lupus. BMS is still involved and the suggestion for high dose steroids came from them. My rheumatologist is also involved. Stressful time sort of – I feel myself becoming immune to things. I have had so many complications with just about everything. Yervoy has contiuned to keep my axillary node and groin node small. Hope everyone is doing good as can be. One day at a time!
You’ve certainly had a rough time. I hope the lupus is the cause for these symptoms too. I know a lot more now that my grandson has an autoimmune disease and his rheumatologist is a lupus specialist for children. It is all so complicated! Please know we are all keeping you in our thoughts and prayers that you will have some smooth sailing soon.